A Hybridized Finite Taylor Formula by Fluctuation Free Remainder Term for Univariate Function Approximation


Baykara N. A., GÜRVİT E., Demiralp M.

International Conference on Numerical Analysis and Applied Mathematics, Psalidi, Greece, 16 - 20 September 2008, vol.1048, pp.87-89 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1048
  • City: Psalidi
  • Country: Greece
  • Page Numbers: pp.87-89
  • Istanbul Technical University Affiliated: Yes

Abstract

A new formulation is developed here to approximate the remainder term of the Taylor polynomial. To this end the recently developed Fluctuation Theorem is utilized